# SDR C8GA201000014

- Difficulty date: August 3, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 62,193 hours, 35,519 cycles
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 39608831
- Part serial: P1173
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 778 hours, 433 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION WITH THE RT PACK ON DMI. THE LT PACK WOULD NOT MAINTAIN CABIN ALTITUDE. ACFT LEVELED OF AT 18,000 FT THE CABIN CONTINUED TO CLIMB AT A RATE OF 500 FT/MIN WITH CARGO HEAT OUTFLOW VALVE AND OUT FLOW VALVE CLOSED. THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED. R & R RT PACK SHUT VALVE, R & R LT FLOW CONTROL VALVE. PERFORMED OPS CHECKS, NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
